Journal of Nonlinear Mathematical Physics

Volume 11, Issue 4, November 2004, Pages 461 - 471

Periodic Traveling Water Waves with Isobaric Streamlines

Authors
Henrik KALISCH
Corresponding Author
Henrik KALISCH
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2004.11.4.3How to use a DOI?
Abstract
It is shown that in water of finite depth, there are no periodic traveling waves with the property that the pressure in the underlying fluid flow is constant along streamlines. In the case of infinite depth, there is only one such solution, which is due to Gerstner.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 4
Pages
461 - 471
Publication Date
2006/12
ISBN
91-974824-1-2
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.4.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Henrik KALISCH
PY  - 2006
DA  - 2006/12
TI  - Periodic Traveling Water Waves with Isobaric Streamlines
JO  - Journal of Nonlinear Mathematical Physics
SP  - 461
EP  - 471
VL  - 11
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2004.11.4.3
DO  - https://doi.org/10.2991/jnmp.2004.11.4.3
ID  - KALISCH2006
ER  -